# SDR SCNA20210126009

- Difficulty date: January 12, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 56,963 hours, 18,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBOARD P/N 141A5810-121 HAVE DAMAGE INSERTS.  UPON FURTHER INVESTIGATION REPAIRED DAMAGE ON FWD WET AREA FLOORBOARD 141A5810-121 AND REPLACED DAMAGED INSERTS, PER SRM 53-00-50-2R-4.
